# SDR 05FDEA00475

- Difficulty date: March 9, 2005
- Submitted: March 10, 2005
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310
- Aircraft serial: 345
- Aircraft time: 38,799 hours, 18,108 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Bent
- Location: Fuselage
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BETWEEN FR 84 AND FR 85 STG 34L INTERCOSTAL IS BENT.  INTERCOSTAL ANGLE HAS BEEN REMOVED AND REPLACED IAW A310-200 SRM 51-40-21.
